Hail, Okfuskee
- When
- July 7, 4:18 AM CST
- Where
- Okfuskee County, Weleetka
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.333, -96.133
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 7, 2:15 AM CST, 2 hours 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 315 AM CDT WED JUL 7 2004 WEAK FRONTAL BOUNDARY STRETCHING ACROSS OK SERVING AS FOCUS FOR SCATTERED THUNDERSTORM DEVELOP THIS MORNING WITH THE GREATEST CONCENTRATION REMAINING TO OUR WEST IN ASSOCIATION WITH THE BETTER LOW LEVEL WARM ADVECTION. BOUNDARY WILL LIKELY LOSE DEFINITION THROUGHOUT THE DAY AS PRESSURE FALLS TO THE WEST INDUCE BROAD FETCH OF SOUTHERLY FLOW. THAT SAID...MODEL SOUNDINGS SHOW LITTLE TO NO CAP THROUGH EARLY AFTERNOON AND FEEL ENOUGH UNCERTAINTY EXISTS REGARDING EFFECTS OF DECAYING/RETREATING BOUNDARY TO INTRODUCE LOW POPS AREAWIDE. SHOULD THUNDERSTORMS DEVELOP THERE WILL BE ABUNDANT INSTABILITY...AND ENOUGH SHEAR ON BACKSIDE OF DEPARTING TROUGH TO PROMOTE WEAK ORGANIZATION AND AN ASSOCIATED SEVERE WEATHER THREAT. ELEVATED FRONTAL BOUNDARY RESIDES JUST TO OUR NORTH TONIGHT WITH ANOTHER CONVECTIVE COMPLEX LIKELY TO FORM ACROSS THE CENTRAL PLAINS TRACKING SOUTHEASTWARD WITHIN BEST FORCING/ELEVATED INSTABILITY ZONE. THIS TRACK MAY STAY NORTH OF THE AREA HOWEVER CHANCES ACROSS FAR NE OK/NW AR ARE WARRANTED...WITH POTENTIAL FOR SEVERE WINDS/HAIL WITH THIS COMPLEX. SLIGHTLY BELOW NORMAL FOR HIGHS TODAY AS SURFACE HIGH SLOW TO DEPART...AND BUMPED OVERNIGHT LOWS UP SLIGHTLY GIVEN EXPECTED SURFACE GRADIENT AND RESULTANT WIND SPEEDS. THURSDAY APPEARS TO BE THE STRONGEST ADJUSTMENT TOWARD THE ANTICIPATED BUILDING UPPER RIDGE...WITH PRECIP CHANCES CONFINED TO ANY DEPARTING THUNDERSTORM COMPLEX. WARMING TREND BEGINS AND RETURNING HIGHER DEWPOINTS WILL YIELD HUMID AFTERNOONS AND WARMER OVERNIGHT LOWS. VARIOUS MODELS SUGGEST SOUTHERN PORTION OF DEPARTING MID LEVEL TROUGH TO PINCH OFF AND RETROGRADE BENEATH BUILDING CENTRAL U.S. RIDGE...HOWEVER STRENGTH AND TRACK OF THIS FEATURE HIGHLY UNCERTAIN. ETA IS FAIRLY AGGRESSIVE AND DROPS LOW LEVEL THICKNESS VALUES INTO FRIDAY...HOWEVER CHOSE TO SIDE MORE TOWARD THE GFS/UKMET SOLUTION AND TEMPERED GUIDANCE HIGHS SLIGHTLY OWING TO POTENTIAL CLOUD COVER. CONTINUED DRY FORECAST THOUGH ISOLATED AFTERNOON TERRAIN FAVORING THUNDERSTORMS NOT OUT OF THE QUESTION. MUCH THE SAME STORY HEADING THROUGH NEXT WEEKEND WITH UPPER RIDGE FIRMLY IN PLACE WITH UNCERTAINTIES REGARDING REMNANT UPPER LOW BEING THE ONLY HOPE FOR COOLER TEMPS/PRECIP CHANCES. PRELIM NUMBERS: TUL 89 74 91 76 / 20 20 20 5 FSM 89 72 93 73 / 20 20 20 5 MLC 90 73 91 75 / 30 10 10 5 BVO 88 71 91 72 / 20 20 20 5 FYV 84 69 88 69 / 20 30 30 5 BYV 83 69 86 71 / 20 40 30 5 MKO 88 72 90 71 / 20 20 20 5 MIO 86 71 90 73 / 20 30 20 5 F10 90 74 91 74 / 30 10 10 5 HHW 90 74 90 74 / 30 10 10 5 FORECAST ID= 07 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT WED JUL 7 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT WED JUL 7 2004 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT A WEAK FRONTAL BOUNDARY STRETCHING ACROSS THE AREA HAS BEEN THE FOCUS FOR SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE NIGHT. THE SHOWERS AND THUNDERSTORMS HAVE BEEN OCCURRING GENERALLY TO THE SOUTH OF A LINE FROM BRISTOW TO FAYETTEVILLE AND HAVE BEEN MOVING TO THE EAST. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH THESE THUNDERSTORMS THIS MORNING...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. THE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATER THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE THIS AFTERNOON WITH THE REMNANTS OF THE FRONTAL BOUNDARY LINGERING OVER THE AREA. INCREASING INSTABILITY BY THIS AFTERNOON WILL LEAD TO THE POTENTIAL FOR DAMAGING WINDS AND HAIL WITH ANY THUNDERSTORMS THAT DEVELOP...BUT AGAIN WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED WITH WEAK UNORGANIZED WIND FIELDS OVER THE REGION. BY LATER TONIGHT ANOTHER COMPLEX OF STORMS IS EXPECTED TO ORGANIZE NORTH OF THE AREA OVER THE CENTRAL PLAINS AND MOVE TO THE SOUTHEAST. THE EXACT TRACK OF THE COMPLEX TONIGHT IS STILL UNCERTAIN AT THIS TIME...BUT THERE IS A POTENTIAL FOR A TRACK THAT WOULD MOVE THE SYSTEM ACROSS NORTHWEST ARKANSAS AND FAR NORTHEAST OKLAHOMA DURING THE OVERNIGHT HOURS. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT FOR SEVERE WEATHER WITH THIS COMPLEX OF STORMS LATER TONIGHT. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT AGENCIES SHOULD CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION FOR POSSIBLE ACTIVATION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DRIER AND WARMER WEATHER IS EXPECTED TO BUILD OVER THE AREA THROUGH THE REMAINDER OF THIS WEEK AND INTO EARLY NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
OKZ065-071015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT WED JUL 7 2004
OKZ065-071015-
OKFUSKEE OK-
429 AM CDT WED JUL 7 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 429 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF BEARDEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WELEETKA...BEARDEN...
CLEARVIEW AND PHAROAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.The Norman radar (KTLX), 104 km away, was scanning. The volume nearest the first event began at 10:15 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414892, 5414893, 5414894.